# SDR SWAA2019121769725

- Difficulty date: November 26, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STA. 120.30, INSPAR RIB CRACKED AT 2ND VERTICAL STIFFENER.   / REPAIRED INSPAR RIB PER SRM.
